American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55P35) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 21 of 21 found      Go to page: 1

[1] Yves Félix, Steve Halperin and Jean-Claude Thomas. Regularity in the growth of the loop space homology of a finite CW complex. Proc. Amer. Math. Soc. 142 (2014) 1025-1033.
Abstract, references, and article information   
View Article: PDF

[2] J. Grbić, S. Theriault and J. Wu. Decompositions of looped co-$H$-spaces. Proc. Amer. Math. Soc. 141 (2013) 1451-1464.
Abstract, references, and article information   
View Article: PDF

[3] Piotr Beben and Stephen Theriault. The Kahn-Priddy Theorem and the homotopy of the three-sphere. Proc. Amer. Math. Soc. 141 (2013) 711-723.
Abstract, references, and article information   
View Article: PDF

[4] Jaume Aguadé. The torsion index of a $p$-compact group. Proc. Amer. Math. Soc. 138 (2010) 4129-4136. MR 2679635.
Abstract, references, and article information   
View Article: PDF

[5] Kathryn Hess and Andrew Tonks. The loop group and the cobar construction. Proc. Amer. Math. Soc. 138 (2010) 1861-1876. MR 2587471.
Abstract, references, and article information   
View Article: PDF

[6] Kouyemon Iriye. Stable indecomposability of loop spaces on symplectic groups. Proc. Amer. Math. Soc. 136 (2008) 727-733. MR 2358515.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Yves Felix, Steve Halperin and Jean-Claude Thomas. Exponential growth of Lie algebras of finite global dimension. Proc. Amer. Math. Soc. 135 (2007) 1575-1578. MR 2276669.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Nicholas J. Kuhn; \break with an appendix by Greg Arone and Nicholas J. Kuhn. Mapping spaces and homology isomorphisms. Proc. Amer. Math. Soc. 134 (2006) 1237-1248. MR 2196061.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Yves Félix and Jean-Claude Thomas. Monoid of self-equivalences and free loop spaces. Proc. Amer. Math. Soc. 132 (2004) 305-312. MR 2021275.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] J. P. May and F. Neumann. On the cohomology of generalized homogeneous spaces. Proc. Amer. Math. Soc. 130 (2002) 267-270. MR 1855645.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Greg Arone. The Mitchell-Richter filtration of loops on Stiefel manifolds stably splits. Proc. Amer. Math. Soc. 129 (2001) 1207-1211. MR 1814154.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Bert Wiest. Loop spaces and the compression theorem. Proc. Amer. Math. Soc. 128 (2000) 3741-3747. MR 1691010.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Paul Silberbush and Jack Ucci. On the suspension order of $(RP^{2m})^{[k]}$ . Proc. Amer. Math. Soc. 126 (1998) 1867-1872. MR 1443856.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] W. G. Dwyer and J. M. Møller. Homotopy fixed points for cyclic $p$-group actions. Proc. Amer. Math. Soc. 125 (1997) 3735-3739. MR 1443150.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Larry Smith. Finite loop space with maximal tori have finite Weyl groups . Proc. Amer. Math. Soc. 119 (1993) 299-302. MR 1181174.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] John McCleary and Dennis A. McLaughlin. Morava $K$-theory and the free loop space . Proc. Amer. Math. Soc. 114 (1992) 243-250. MR 1079897.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] E. Fadell and S. Husseini. A note on the category of the free loop space . Proc. Amer. Math. Soc. 107 (1989) 527-536. MR 984789.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Frank Williams. The $H$-deviation of a lift . Proc. Amer. Math. Soc. 104 (1988) 1291-1295. MR 931748.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Fred R. Cohen, Donald M. Davis, Paul G. Goerss and Mark E. Mahowald. Integral Brown-Gitler spectra . Proc. Amer. Math. Soc. 103 (1988) 1299-1304. MR 955026.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] C. A. McGibbon and C. W. Wilkerson. Loop spaces of finite complexes at large primes . Proc. Amer. Math. Soc. 96 (1986) 698-702. MR 826505.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Frank Williams. Primitive obstructions in the cohomology of loopspaces . Proc. Amer. Math. Soc. 91 (1984) 477-480. MR 744652.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 21 of 21 found      Go to page: 1

Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia